# SDR 98ZZZX4750

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Engine: Allsn 250C30
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Line
- Part number: 70010L275W210
- Condition: Chafed
- Location: Transmission
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT, TRANSMISSION OIL RPESSURE INDICATOR STARTED TO SHOW LOW PRESSURE.  DIVERTED TO HI-264 FOR MAINTENANCE.  AIRCRAFT ASISGNED TO CAMERON BASE.  REPLACED HOSE ASSEMBLY.  REF:  412 IPC, CHAPTER 63-99-00, PAGE 22, FIGURE 63-6, ITEM 49.
